# SDR 98ZZZX360

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4414K
- Make and model: Tmpson NAVION*
- Aircraft serial: NAV41414
- Propeller: Hartzl HCA2X204
- System (JASC): 6110 · Propeller Assembly
- Part: Guide Collar
- Part number: C2222
- Condition: Cracked
- Location: Propeller
- Part time: 1,646 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER COLLAR GUIDE PARTS HAD CRACKS EXTENDING UP TO 1.5 INCHES ORIGINATING AT THREADED HOLE AND EXTENDING AROUND CORNERS.  PROPELLER HAD NOT BEEN REMOVED FROM AIRCRAFT SINCE INSTALLED IN MARCH, 1973.
